# SDR DALA2025081406072

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3146 AFT LOWER REAR FUSELAGE, AFT CARGO COMPARTMENT BETWEEN FR59 AND FR60, STGR 33R WITH CORROSION. CORRECTIVE ACTION: REPLACED STRINGER 33R IAW A319 SRM 51-72-11-911- 001. (1141554).
